Optimality of independently randomized symmetric policies for exchangeable stochastic teams with infinitely many decision makers

Date
2022-08-24
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Mathematics of Operations Research
Print ISSN
Electronic ISSN
1526-5471
Publisher
Institute for Operations Research and the Management Sciences (INFORMS)
Volume
Volume 0: Ahead of Print
Issue
Pages
1 - 32
Language
English
Type
Article
Journal Title
Journal ISSN
Volume Title
Series
Abstract
Course
Other identifiers
Book Title
Keywords
Stochastic teams, Mean-field theory, Decentralized stochastic control, Exchangeable processes
Citation
Published Version (Please cite this version)